# SDR DHL2006748003

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FAILED AT APPROX 20000 LOUD BANG SHOOK AIRPLANE.  REMOVED AND REPLACED NR 2 ENGINE ASSY IAW B727 MTM 71.2.
